Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 2, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jan 6, 2009, 11:04 AM CST for Blount County, Cherokee County, Etowah County, Alabama. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 6, 2009, 11:04 AM CST (17:04 UTC)
- Expired
- Jan 6, 2009, 3:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blount County, AL, Cherokee County, AL, Etowah County, AL
The radar
The Northeast Alabama radar (KHTX), 92 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 6, 11:15 AM CST | FLASH FLOOD | Gadsden, AL | SEVERAL ROADS WERE BEGINNING TO FLOOD AND AT LEAST 4 ROADWAYS ARE IMPASSABLE AND CLOSED. ONE BRIDGE WAS WASHED OUT. |
| Jan 6, 11:33 AM CST | FLASH FLOOD | 7 Nw Attalla, AL | ONE CULVERT HAS BEEN WASHED AWAY IN WESTERN ETOWAH COUNTY. THE MAIN WATER LINE INTO THE COMMUNITY HAS ALSO BEEN WASHED AWAY. THIS WAS NEAR DEE HICKS ROAD AND MAYO ROAD JUST NORTH OF US 278. |
| Jan 6, 11:43 AM CST | FLASH FLOOD | 7 Nw Attalla, AL | ONE CULVERT HAS BEEN WASHED AWAY IN WESTERN ETOWAH COUNTY. THE MAIN WATER LINE INTO THE COMMUNITY HAS ALSO BEEN WASHED AWAY. THIS WAS NEAR DEE HICKS ROAD AND MAYO ROAD JUST NORTH OF US HIGHWAY 278. |
| Jan 6, 12:02 PM CST | FLASH FLOOD | Oneonta, AL | FLOODING PROBLENMS CONTINUE ACROSS BLOUNT COUNTY. SEVERAL ROADS REMAIN IMPASSABLE DUE TO HIGH WATER. |
| Jan 6, 1:15 PM CST | FLASH FLOOD | Centre, AL | DUE TO HEAVY RAINFALL OVERNIGHT AND ADDITIONAL MODERATE RAIN IN THE MORNING...A FEW ROADWAYS WERE FLOODED AND WERE IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 061704
FFWBMX
ALC009-019-055-062100-
/O.NEW.KBMX.FF.W.0002.090106T1704Z-090106T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1104 AM CST TUE JAN 6 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BLOUNT COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...ONEONTA...CLEVELAND...BLOUNTSVILLE...
CHEROKEE COUNTY IN NORTHEAST ALABAMA...
THIS INCLUDES THE CITIES OF...CENTRE...CEDAR BLUFF...
ETOWAH COUNTY IN NORTHEAST ALABAMA...
THIS INCLUDES THE CITIES OF...RAINBOW CITY...MARKTON...HOKES
BLUFF...GADSDEN...
* UNTIL 300 PM CST
* AT 1053 AM CST...THE NATIONAL WEATHER SERVICE RADAR INDICATED
SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE WARNED AREA.
ADDITIONAL RAINFALL FROM THESE SHOWERS AND THUNDERSTORMS WILL
PROLONG FLOODING OCCURRING ACROSS THE AREA.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FAIRVIEW...ALLGOOD...ROSA...GLENCOE...SUSAN MOORE...ALTOONA...
GADSDEN MALL...WALNUT GROVE...SNEAD...BROOKSVILLE...STRAWBERRY...
MCLARTY...ATTALLA...NOCCALULA FALLS...TENNALA...ANDERSON...REECE
CITY...SLACKLAND...SARDIS CITY...CHEROKEE ROCK VILLAGE...
LEESBURG...TABOR ROAD...WEISS LAKE...SAND ROCK...GAYLESVILLE AND
CLOUDLAND
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
LAT...LON 3452 8551 3451 8550 3395 8539 3396 8587
3386 8605 3398 8620 3398 8629 3387 8636
3376 8660 3384 8676 3382 8696 3391 8694
3398 8678 3427 8651 3428 8645 3412 8630
3420 8618 3422 8586 3453 8552
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jan 6, 6:05 AM CST, 4 hours 59 minutes earlier.
Area forecast discussion, Jan 6, 6:05 AM CST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 605 AM CST TUE JAN 6 2009 .SHORT TERM...TODAY AND TONIGHT. QUASI-STATIONARY FRONT LOCATED CLOSE TO INTERSTATE 20 HAS NOT MOVED MUCH OVERNIGHT WITH A SOLID AREA OF RAIN NORTH OF I-20. EVEN THOUGH RAINFALL HAS BEEN STEADY ALL NIGHT ACROSS NORTH ALABAMA...AMOUNTS HAVE NOT BEEN TOO EXCESSIVE WITH MAXIMUM RADAR ESTIMATED TOTALS SINCE 6 PM MONDAY BETWEEN 1.5 AND 2.5 INCHES IN A STRIPE FROM SULLIGENT IN CENTRAL LAMAR COUNTY...EXTENDING NORTHEAST TO JASPER AND BLOUNTSVILLE. WITH AREAS NORTH OF I-20 EXPECTED TO REMAIN ON THE COOL SIDE OF BOUNDARY THROUGH TODAY...CURRENT FLASH FLOOD WATCH IN GOOD SHAPE ALTHOUGH IT MAY NEED TO BE EXTENDED INTO THE EVENING HOURS. AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL POSSIBLE IN AND NEAR FLASH FLOOD WATCH AREA. NOT MUCH CHANGE IN THE PREVIOUS THINKING REGARDING TIMING OR SEVERE POTENTIAL. I THINK THE PRIMARY MESO-SCALE FEATURE THAT MAY INFLUENCE AMOUNT OF SEVERE STORMS THIS AFTERNOON IS SURFACE WAVE FORECAST TO DEVELOP ALONG SURFACE FRONT. LATEST MODELS RUNS SUGGEST SURFACE LOW MAY BE FORMING SOONER AND FARTHER NORTH...WHICH WOULD DECREASE LOW LEVEL CONVERGENCE IN WARM SECTOR. MODELS ALSO SHOWING MAXIMUM QPF STAYING ON COOL SIDE OF ADVANCING COLD FRONT...WITH MINIMAL CONVECTIVE QPF ALONG BOUNDARY. THIS MAY BE DUE TO THE FACT THAT LARGE SCALE FORCING IS LOCATED A LITTLE TOO FAR UPSTREAM FROM SURFACE INSTABILITY. 06Z NAM MODEL DOES HOWEVER BRING FORCING CLOSER TO INSTABILITY AXIS BY 21Z TODAY. ONE SEVERE WEATHER PARAMETER THAT IS NOT IN DOUBT IS EXPECTED WIND SHEAR. LOW LEVEL JET OF 55 KNOTS WILL FORM IN WARM SECTOR THIS AFTERNOON WITH FAVORABLE HODOGRAPHS FOR ROTATING SUPERCELLS. WARM SECTOR TEMPERATURES WILL WARM INTO THE LOWER 70S WITH DEWPOINTS IN THE MID 60S. THIS WILL PRODUCE CAPES NEAR 1000 J/KG. NAM MODEL IS ALSO SHOWING A LULL IN THE CONVECTIVE ACTIVITY EARLY THIS EVENING AS VERTICAL FORCING WEAKENS. A SECOND WAVE OF FORCING THEN DEVELOPS AND APPROACHES SURFACE FRONT BY 06Z. THUS...IT IS BECOMING INCREASING LIKELY THAT CONVECTIVE LINE COULD INTENSIFY ACROSS SOUTHEAST ALABAMA BETWEEN 9 PM AND MIDNIGHT. .LONG TERM...WEDNESDAY THROUGH MONDAY. LOOKS LIKE ANOTHER SHORT WAVE WILL PASS THROUGH ON WEDNESDAY...THE FINAL KICK TO CLEAR US OUT. A FEW SHOWERS ARE EXPECTED DURING THE DAY. WEDNESDAY NIGHT THROUGH FRIDAY NIGHT IS A TEMPERATURE FORECAST AND USED A BLEND OF GUIDANCE...THICKNESS AND GENEROUS TWEAKING TO GET AVERAGE TO SLIGHTLY ABOVE AVERAGE TEMPERATURES. HIGH PRESSURE WILL SHIFT OFF THE EAST COAST FRIDAY NIGHT WITH MODEST RETURN FLOW AHEAD OF ANOTHER COLD FRONT WHICH IS SCHEDULED TO ARRIVE ON SATURDAY. A FEW SCATTERED SHOWERS WILL BE POSSIBLE FROM LATE SATURDAY MORNING THROUGH THE EARLY EVENING. THE AIRMASS BEHIND THIS FRONT SHOULD BE COOL ENOUGH TO KEEP US AT OR SLIGHTLY BELOW CLIMATOLOGICAL AVERAGE THROUGH MONDAY. SOME UNCERTAINTIES WITH PRECIPITATION CHANCES AT THE END OF THE PERIOD. THE GFS CONTINUES ADVERTISING A LOW COMING OUT OF THE WESTERN GULF BRINGING US ANOTHER GOOD ROUND OF RAIN...OR SOMETHING WINTRY...ON TUESDAY...WHILE THE ECMWF KEEPS US DRY. ENSEMBLES TEND TO FAVOR THE ECMWF HERE. && .AVIATION...12Z TAF DISCUSSION. A WARM FRONT EXTENDS ALONG THE I-20 CORRIDOR. NORTH OF THE FRONT...SHOWERS WILL PERSIST THROUGH 18Z. THIS WILL MAINLY IMPACT BHM. IFR CIGS HAVE COME AND GONE AT SEVERAL SITES OVERNIGHT. IFR CIGS WILL BE PREVAILING CONDITION THRU 15Z BECOMING MVFR AFTER 15Z. VSBYS ARE VFR EXCEPT IN RAIN AREAS ALONG AND NORTH OF WARM FRONT WHERE VSBYS ARE MVFR. INCLUDED LLWS FOR SITES BHM AND TCL WHICH ARE NEAR WARM FRONT. LOW CONFIDENCE IN FORECAST BEYOND 18Z AS THUNDERSTORMS INCREASE OVER WEST ALABAMA AND SURFACE FRONT MOVES INTO REGION. SOUTHERLY FLOW WILL INCREASE TO NEAR 50 KNOTS AT 2000 FEET AGL AS LOW LEVEL JET SETS UP OVER AREA. BY 21Z EXPECT DETERIORATING CONDITIONS AT BHM...TCL...AND EET AS FRONT MOVES INTO AREA FROM THE WEST. WIDESPREAD SHOWERS AND TSTMS WILL CREATE WIDE FLUCTUATIONS IN CIGS AND VSBYS...BUT GENERAL TREND WILL BE FOR CIGS LOWERING TO IFR IN POST FRONTAL COOLER AIR MASS. SEVERE STORMS ALSO POSSIBLE THIS AFTERNOON FOR AREAS SOUTH OF I-20 WITH WIND GUSTS TO 50 KNOTS. A SQUALL LINE WILL LIKELY DEVELOP LATER THIS AFTERNOON NEAR I-65 AND MOVE ACROSS EAST ALABAMA DURING THE EVENING HOURS. 58/ROSE && .HYDROLOGY... FLOOD WARNINGS CONTINUE FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM. THE 2 AM STAGE WAS NEAR 114 FT WITH FLOOD STAGE AT 122 FEET. THE CURRENT FORECAST IS FOR THE RIVER TO RISE TO NEAR 127 FEET BY EARLY THURSDAY MORNING AND THEN BEGIN A SLOW FALL. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 65 47 51 33 52 / 90 100 50 10 10 ANNISTON 67 49 54 35 54 / 80 100 50 10 10 BIRMINGHAM 65 47 52 38 55 / 100 100 40 10 10 TUSCALOOSA 64 47 54 37 58 / 100 100 30 0 0 CALERA 69 48 53 37 57 / 100 100 40 0 0 AUBURN 71 53 56 38 57 / 50 100 50 0 0 MONTGOMERY 74 54 57 36 61 / 60 100 40 0 0 TROY 73 55 59 39 63 / 50 90 30 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 PM TODAY NORTH OF LINE FROM ALICEVILLE...TO BIRMINGHAM...TO CENTRE. &&
Hazardous weather outlook, Jan 6, 9:15 AM CST, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 915 AM CST TUE JAN 6 2009 ALZ011>015-017>050-071230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 915 AM CST TUE JAN 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY...FROM THE CITIES OF ALICEVILLE...BIRMINGHAM...TALLADEGA...AND WEDOWEE... SOUTHWARD. THE PRIMARY THREAT TIME IS BETWEEN THE HOURS OF NOON AND 10 PM. THE GREATEST THREAT WILL BE FROM DAMAGING WINDS ASSOCIATED WITH BOW ECHOES. HOWEVER...TORNADOES WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. FLASH FLOODING WILL ALSO BE A CONCERN ROUGHLY ALONG AND NORTH OF INTERSTATE 20 THROUGH 6 PM. STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A SLOW MOVING COLD FRONT...STARTING EARLY THIS AFTERNOON NEAR THE ALABAMA...MISSISSIPPI STATE LINE...AND MOVING EASTWARD THROUGH THE DAY. MOISTURE AND WIND PROFILES WILL BE FAVORABLE FOR THE DEVELOPMENT OF STRONG STORMS...BUT QUESTIONS REMAIN ABOUT AVAILABLE INSTABILITY. THERE IS SOME CONCERN THAT A FEW BREAKS IN THE CLOUDS MAY OCCUR IN THE WARM SECTOR OVER SOUTHERN PORTIONS OF CENTRAL ALABAMA...WHICH WOULD RAPIDLY DESTABILIZE THE ATMOSPHERE AND SUPPORT THE DEVELOPMENT OF ISOLATED SUPERCELLS...AND TORNADOES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR UPDATES ON THIS DEVELOPING SITUATION. HEAVY RAINFALL ACROSS PORTIONS OF NORTHERN MISSISSIPPI AND NORTHERN ALABAMA WILL PRODUCE MINOR ALONG THE TOMBIGBEE RIVER BASIN LATER TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAINFALL ACROSS PORTIONS OF NORTHERN MISSISSIPPI AND NORTHERN ALABAMA WILL PRODUCE MINOR FLOODING ALONG THE TOMBIGBEE RIVER BASIN THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jan 6, 7:49 AM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
749 AM CST TUE JAN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN ONEONTA 33.95N 86.47W
01/06/2009 E3.00 INCH BLOUNT AL LAW ENFORCEMENT
SEVERAL ROADS FLOODED IN AND AROUND THE CITY OF ONEONTA
WITH SOME ROAD CLOSURES. ROAD FLOODING ALSO REPORTED IN
HIGHLAND LAKE.
&&
GOLDENLocal storm report, Jan 6, 7:59 AM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 AM CST TUE JAN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 4 SW HAYDEN 33.88N 86.80W
01/06/2009 E3.00 INCH BLOUNT AL LAW ENFORCEMENT
FLOODING ON TUMLIN DR NEAR HWY 160.
&&
GOLDENLocal storm report, Jan 6, 8:05 AM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
805 AM CST TUE JAN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM HEAVY RAIN 1 N SMOKE RISE 33.91N 86.82W
01/06/2009 E3.00 INCH BLOUNT AL LAW ENFORCEMENT
CAR STUCK IN WATER UP TO THE HEADLIGHTS ON VALLEY TRAIL.
&&
GOLDENLocal storm report, Jan 6, 10:45 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1045 AM CST TUE JAN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD SAMANTHA 33.42N 87.61W
01/06/2009 TUSCALOOSA AL EMERGENCY MNGR
OLD FAYETTE ROAD...IN THE NORTHERN PART OF THE
COUNTY...WAS CLOSED DUE TO BINION CREEK OVERFLOWING ITS
BANKS.
&&
61The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 8:50 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 6 days |
| Jan 6, 7:22 AM CST | Flash Flood Warning | BMX | Blount | 4 hr |
| Jan 6, 7:34 AM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 4 hr |
| Jan 6, 7:43 AM CST | Areal Flood Advisory | BMX | Cherokee, Etowah | 3 hr |
| Jan 6, 9:36 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 6 days |
| Jan 6, 9:36 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 9 days |
| Jan 6, 9:51 AM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 4 days |
| Jan 6, 9:56 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 9 days |
| Jan 6, 11:12 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more | 10 hr |
| Jan 6, 11:58 AM CST | Areal Flood Advisory | BMX | Fayette, Jefferson, Lamar, Marion, Pickens, Tuscaloosa and 2 more | 4 hr |
| Jan 6, 1:06 PM CST | Flash Flood Warning | BMX | Fayette, Jefferson, Lamar, Marion, Pickens, Tuscaloosa and 2 more | 4 hr |
| Jan 6, 1:37 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 4 days |
| Jan 6, 1:37 PM CST | Tornado Warning | BMX | Jefferson, Tuscaloosa, Walker | 23 min |
| Jan 6, 1:59 PM CST | Tornado Warning | BMX | Jefferson, Walker | 31 min |
| Jan 6, 2:52 PM CST | Tornado Warning | BMX | Blount, Etowah | 23 min |
| Jan 6, 3:09 PM CST | Flash Flood Warning | BMX | Blount, Etowah, St. Clair | 4 hr |
| Jan 6, 3:14 PM CST | Tornado Warning | BMX | Cherokee, Etowah | 31 min |
| Jan 6, 3:40 PM CST | Flash Flood Warning | BMX | Cherokee | 4 hr |
| Jan 6, 3:45 PM CST | Areal Flood Advisory | BMX | Bibb, Shelby | 3 hr |
| Jan 6, 3:53 PM CST | Tornado Warning | BMX | Cherokee | 16 min |
| Jan 6, 5:09 PM CST | Flash Flood Warning | BMX | Fayette, Jefferson, Lamar, Marion, Pickens, Tuscaloosa and 2 more | 3 hr |
| Jan 6, 5:27 PM CST | Tornado Warning | BMX | Calhoun, Clay, Cleburne | 33 min |
| Jan 6, 5:49 PM CST | Tornado Warning | BMX | Clay | 26 min |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.